Warning: count(): Parameter must be an array or an object that implements Countable in /home/hmc/public_html/wp-content/plugins/formcraft3/formcraft-main.php on line 1013
Welcome to Management of Heparin induced thrombocytopenia Post Activity Assessment
Thank you and congratulations for attending this educational activity. Remember, continuous professional development is key to success and professional excellence.
This test is composed of 5 questions based on the information provided to you during the activity. You will have two attempts to complete this test. The 30 minutes which will allow enough time to search for the correct answers.
You must exceed the passing score (60%) in order to receive your certificate
0 of 5 Questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading…
You must sign in or sign up to start the quiz.
You must first complete the following:
0 of 5 Questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
Heparin-induced thrombocytopenia (HIT) is a systemic hypercoagulable state that occurs in 50% of individuals treated with UFH. Surgical patients are at greatest riskCorrectIncorrect
HIT type 2 occurs after 5-10 days of heparin use or within 1 day if there was heparin exposure in the previous 100 daysCorrectIncorrect
HIT can often be diagnosed by:CorrectIncorrect
Which of the following manifestations of HIT leads to the most frequent complications in HIT?CorrectIncorrect
Which of the following medication would you recommend in addition to immediate cessation of all heparin products for a patient with renal failure?CorrectIncorrect